# SDR FDEA201910312811

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 97,001 hours, 37,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING OUTBOARD FLAP UPPER SURFACE SKIN HAS TWO CRACKS LOCATED AT THE INBOARD HINGE AREA 0000608631 : F - 01-NOV-2019 01:12  REPAIRED REF MD10 SRM 57-10-00  TRACKING EA 8-5750-T0350557 PART 1
